# SDR HEEA956126

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 066304401
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DH LIGHT WILL NOT OPERATE. REPLACED DH LIGHT/SWITCH ASSEMBLY.  REPAIRED.  BENCH CHECK GOOD.
